Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Feeling bloated, weight gain, loose stool. Burning sensation in the rectum. Antacid causing constipation. Remedy?

I have been bloated for the past 3-4 weeks. My belly is hard and i've gained 4 lbs in 1 wk and 8 in 2 wks. My bowel movements have changed to the extent that they are soft and not well formed but not diarrhea. This is accompanied by a severe burning of my rectum. The burning sensati8n was so great 4 adys ago that I took some antacid liquid but all that did was constipate me. Now though the burning is worse. I went 6 times today.
Asked On : Tue, 16 Apr 2013
Answers:  1 Views:  128
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Sep 2013
Hi, thanks for the query.
Root cause of your's problems are bloating and burning sensation in rectum ( anus).
The worrisome is that the change in the habit of bowel movement ( if persist than dangerous)
If previously the consistency of stool was solid , now it is semisolid ( soft as you mentioned) than change the dietary habit for few days it will be right.
One most important point to be noted is that chances of haemorrhoids are very much in your case.
Bloating may be due to gastritis and hyper acidity.
Good luck. DR. HET.
Answered: Tue, 16 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor